# SDR USAA2010090391909

- Difficulty date: July 18, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,391 hours, 38,910 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q4 CHECK - CRACKED WEB AT BS 178, RIGHT SIDE AT WL 207.  REPAIRED WEB AT BS 178, RIGHT SIDE AT WL 207 IAW EA 133022.
